Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest agentx

new pic added

Guest agentx

oi ... i just put a very recent pic in the gallery, check it out.

ill give my progress details and other stuff soon also in this post.

Thx guys wink.gif u own

Share this post


Link to post
Share on other sites

i was thinking only yesterday that agent x has completely disappeared so his accutane treatment is still keeping him clear obviously, i'm off to check his pic out now!

Share this post


Link to post
Share on other sites
Guest agentx

ahah ... nah ive been reading almost regularly, not quite as much though as one wud expect.

I get a few pimples every week ... but i dont mind :} better then huge cysts all over the place. no side effects from accutane now. maybe depression, cuz i get the blues once in a while, but that i expect, is from being in a new country all alone. Studying abroad.

No back aches, no "body disfigurement" as i heard somewhere lol. ive got scarring, not THAT bad, but not quite mild either. But nothing that bad. i dont mind that either. Cuz what ive been through, trust me, only a handful can imagine.

New country, needed cash, had to work, had to goto uni, had to go through everything with severe cystic acne. been through it all.

Got good grades in my course, beat severe acne ( knock on wood ) came out alive =]

This board played a very important role i can never forget that, ever.

Wat am i doing noW? i am still doing the rest of my course, i still have to think about my skin every now and then, have to look in the mirror quite often, but not to get depressed, just to see if its dry, or if i have to pop a little whitehead somewhere smile.gif and yea i use BP once a day or somethin. not regularly though heh...

And yea im thinking of doing a TCA peel, ive seen interesting results. any comments?

thanks guys smile.gif

Agent ] x [

Share this post


Link to post
Share on other sites

hi agent x,

i hope accutane is working for you. i took it and had good results.

regarding the tca peel, it is not safe to do it while you are on accutane. my derm told me that you are not supposed to do any kind of skin treatment for 12-18 months after you finish your course. if you do, it may result in scarring because the skin's ability to heal is reduced during the course of accutane and for awhile afterwards.

Share this post


Link to post
Share on other sites
Guest agentx

heh ... nah i finished accutane almost more then a year ago smile.gif

Agent ] x [

Share this post


Link to post
Share on other sites

I think agentx looks more like David Blaine personally, but seriously you must be the best example of the powers of accutane, I cant believe how good your skin looks.

Share this post


Link to post
Share on other sites
Guest agentx

ok so a cute bolywood actor might make some sense but david blaine? ahhaah ... oh well thanks guys,

Accutane was a miracle drug for me smile.gif i`d go back on it if i have to. Doesent look like it and i hope it stays tat way.

Thanks for all your support smile.gif its much appreciated, really.

Agent ] x [

Share this post


Link to post
Share on other sites

agentx - I'm so happy for you. Was that first pic of your initial breakout? My daughter is on month 3 and things are going vvveeerrryy sslloowwwllyyy. You are an inspiriation to thousands I'm sure and a very nice looking man. What country are you in? My son's in England right now.

Share this post


Link to post
Share on other sites
Guest agentx

hey thanks smile.gif im origionally from pakistan but in australia now. Well things would be slow i suppose but once they start gettin better, itll improve everyday trust me.

And that first pic is before the initial breakout. it got ALOT worse smile.gif

Agent ] x [

Share this post


Link to post
Share on other sites
hey thanks smile.gif im origionally from pakistan but in australia now. Well things would be slow i suppose but once they start gettin better, itll improve everyday trust me.

And that first pic is before the initial breakout. it got ALOT worse smile.gif

Agent ] x [

Share this post


Link to post
Share on other sites
Guest agentx

thanks claud ... ure not too bad urself wub.gif

heheh ...

oh well, i had my initial breakout or somethin first week ... kept getting better from the start of next 2nd month or somethin.

I didnt even have holidays and had to go to uni even in those days, so yea ... been through it ALLLLLLLLLLLL ...

take care and good luck with ur accutane experiece guys wink.gif

Agent ] x [

Share this post


Link to post
Share on other sites

Your skin looks incredible. The results from the Accutane are glowing. Congratulations!! You give us all hope!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×